# SDR EIAA2011157

- Difficulty date: August 16, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION FOUND CRACK ON FUSELAGE SKIN AT BS 980 S38R.  FUSELAGE SKIN REPAIRED FOR B747 SRM 53-30-03, FIGURE 60 WITH MINOR DEVIATIONS APPROVED BY BOEING.
